Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
serena22

freaked out by flushing!

i have an appt with my doc next week to start accutane and i have to say the possibility of developing flushing freaks me right out! i have fair skin and blush easily ( mostly when im made the centre of attention for some reason) if you blush easily will you be more likely to develop this side effect???

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×